# SDR GTIA030114

- Difficulty date: February 28, 2003
- Submitted: March 12, 2003
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fitting
- Condition: Leaking
- Location: Fuel Manifold
- Stage of operation: NR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

RIGHT WHEEL WELL AFT FUEL MANIFOLD INBOARD SIDE DRIPPING FUEL.  RESECURED LOOSE FITTING AT APU FUEL LINE SHROUD CONNECTION.  LEAK CHECK GOOD.
